The full text of this article is unavailable through your IP address: 220.127.116.11
Communications in Number Theory and Physics
Volume 15 (2021)
Rational $2$-functions are abelian
Pages: 605 – 614
We show that the coefficients of rational $2$-functions are contained in an abelian number field. More precisely, we show that the poles of such functions are poles of order one and given by roots of unity and rational residue.
2010 Mathematics Subject Classification
Primary 30C10, 81Q60. Secondary 33B30.
Received 9 March 2021
Accepted 1 May 2021
Published 15 July 2021